# SDR A6WA200740545

- Difficulty date: September 24, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nr 1 Fire Detect
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, THRUST LEVER ADVANCEMENT GOT LEFT JET OVERHEAT FAIL CAS MESSAGE.  ABORTED TAKEOFF AT 10 KNOTS, MAX BTMS READING IS 4, TAKEOFF WEIGHT 44,300 LBS.  REMOVED AND REPLACED ENGINE NR 1 FIRE DETECTION HARNESS PER AMM 26-11-07.  OPS CHECK GOOD.  (M)
